Robust Kalman Filtering for Continuous Time-Lag Systems With Markovian Jump Parameters

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S and Shi, Peng (2003) Robust Kalman Filtering for Continuous Time-Lag Systems With Markovian Jump Parameters. Institute of Electrical and Electronics Engineers (IEEE) Transactions on Circuits and Systems, 50 (1). pp. 98-105. ISSN 1057-7122


The problem of continuous-time Kalman filtering for a class of linear, uncertain time-lag systems with randomly jumping parameters is considered. The parameter uncertainties are norm bounded and the transitions of the jumping parameters are governed by a finite-state Markov process. We establish LMI-based sufficient conditions for stochastic stability. The conditions under which a linear delay-less state estimator guarantees that the estimation error covariance lies within a prescribed bound for all admissible uncertainties are investigated. It is established that a robust Kalman filter algorithm can be determined in terms of two Riccati equations involving scalar parameters. The developed theory is illustrated by a numerical example.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TCSI.2002.807504
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID18918, bounded uncertainties, Kalman filter, linear matrix inequalities (LMIs), Markovian jump parameters, time-lag systems.
Citations in Scopus 167 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login